RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 1(127), Pages 177–179 (Mi umn5832)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Some properties of quasidiffusion process

N. V. Krylov


Full text: PDF file (335 kB)
References: PDF file   HTML file
Received: 26.05.1965

Citation: N. V. Krylov, “Some properties of quasidiffusion process”, Uspekhi Mat. Nauk, 21:1(127) (1966), 177–179

Citation in format AMSBIB
\Bibitem{Kry66}
\by N.~V.~Krylov
\paper Some properties of quasidiffusion process
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 1(127)
\pages 177--179
\mathnet{http://mi.mathnet.ru/umn5832}


Linking options:
  • http://mi.mathnet.ru/eng/umn5832
  • http://mi.mathnet.ru/eng/umn/v21/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Veretennikov, N. V. Krylov, “On explicit formulas for solutions of stochastic equations”, Math. USSR-Sb., 29:2 (1976), 239–256  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:237
    Full text:93
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019